RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1987 Number 12, Pages 59–65 (Mi ivm7852)

Regularizing algorithms for equations with monotone mappings in the presence of random noise

I. P. Ryazantseva


UDC: 517.988

MSC: Primary 65J15; Secondary 47H15

Received: 26.06.1984
Revised: 16.12.1985


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1987, 31:12, 78–85

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025